# SDR FDEA202508031488

- Difficulty date: August 3, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 23,340 hours, 13,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5378103821500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUPPORT CRACK AT MDCC FLOOR STRUCTURE FR37~FR38,-Y2465 POS. REPLACED CRACK SUPPORT WITH NEW ONE. AT MDCC FLOOR STRUCTURE FR37~FR38, -Y2465   POS. I.A.W A300-600F SRM 51-72-10-001, PAGE2 AND 51-40-21-001 PARA6 PAGE 7B-23. THIS REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
